Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 22, NWS Austin/San Antonio, TX

March 19, 2013Blanco County, Comal County, Hays County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 19, 2013, 11:51 PM CDT for Blanco County, Comal County, Hays County, Texas. It was in force for 39 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 19, 2013, 11:51 PM CDT (04:51 UTC)
Expired
Mar 20, 2013, 12:30 AM CDT
In force
39 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Blanco County, TX, Comal County, TX, Hays County, TX

The radar

The Austin/San Antonio radar (KEWX), 36 km from the middle of the area, began a volume at 04:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 19, 11:58 PM CDTHAIL 0.255 Wnw Wimberley, TX
Mar 20, 12:25 AM CDTHAIL 17 W San Marcos, TXHAIL STONES COVERED THE GROUND.
Mar 20, 12:30 AM CDTHAIL 17 Sse Wimberley, TX
Mar 20, 12:40 AM CDTHAIL 1San Marcos, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 19, 5:47 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 4.9 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2013-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 268 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2013-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
268 J/kg
Mixed-layer CIN
-399 J/kg
Mixed-layer LCL
943 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

485 
WUUS54 KEWX 200451
SVREWX
TXC031-091-209-200530-
/O.NEW.KEWX.SV.W.0022.130320T0451Z-130320T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1151 PM CDT TUE MAR 19 2013

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL BLANCO COUNTY...
  NORTHEASTERN COMAL COUNTY...
  SOUTHERN HAYS COUNTY...

* UNTIL 1230 AM CDT.

* AT 1148 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM
  WAS LOCATED NEAR PAYTON...OR 9 MILES EAST OF BLANCO...AND MOVING
  SOUTHEAST AT 35 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE WOODCREEK...WIMBERLEY...SAN
  MARCOS AND KYLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3004 9782 2981 9797 3004 9840 3019 9830
TIME...MOT...LOC 0451Z 298DEG 29KT 3007 9825

$$
3 follow-up statements
267 
WWUS54 KEWX 200506
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1206 AM CDT WED MAR 20 2013

TXC031-200516-
/O.CAN.KEWX.SV.W.0022.000000T0000Z-130320T0530Z/
BLANCO TX-
1206 AM CDT WED MAR 20 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BLANCO COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.

LAT...LON 3000 9830 3016 9823 3004 9782 2981 9797
TIME...MOT...LOC 0506Z 298DEG 29KT 3001 9813

$$

TXC091-209-200530-
/O.CON.KEWX.SV.W.0022.000000T0000Z-130320T0530Z/
HAYS TX-COMAL TX-
1206 AM CDT WED MAR 20 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTHEASTERN COMAL AND SOUTHERN HAYS COUNTIES...

AT 1201 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS
LOCATED NEAR WOODCREEK...OR NEAR WIMBERLEY...MOVING SOUTHEAST AT 35
MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE HAYS CITY...MOUNTAIN
CITY...SAN MARCOS AND KYLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3000 9830 3016 9823 3004 9782 2981 9797
TIME...MOT...LOC 0506Z 298DEG 29KT 3001 9813

$$
279 
WWUS54 KEWX 200519
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1219 AM CDT WED MAR 20 2013

TXC091-209-200530-
/O.CON.KEWX.SV.W.0022.000000T0000Z-130320T0530Z/
HAYS TX-COMAL TX-
1219 AM CDT WED MAR 20 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTHEASTERN COMAL AND CENTRAL HAYS COUNTIES...

AT 1215 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS
LOCATED NEAR WIMBERLEY...MOVING SOUTHEAST AT 35 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE MOUNTAIN CITY...SAN MARCOS
AND KYLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2996 9822 3011 9809 3004 9782 2981 9797
TIME...MOT...LOC 0519Z 298DEG 29KT 2996 9802

$$
960 
WWUS54 KEWX 200528
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1228 AM CDT WED MAR 20 2013

TXC091-209-200537-
/O.EXP.KEWX.SV.W.0022.000000T0000Z-130320T0530Z/
HAYS TX-COMAL TX-
1228 AM CDT WED MAR 20 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COMAL AND CENTRAL
HAYS COUNTIES WILL EXPIRE AT 1230 AM CDT...

THIS STORM HAS WEAKENED BELOW SEVERE CRITERIA...BUT REMAINS A STRONG 
STORM CAPABLE OF PRODUCING PENNY SIZE HAIL. A SEVERE THUNDERSTORM 
WATCH REMAINS IN EFFECT UNTIL 200 AM CDT WEDNESDAY MORNING FOR SOUTH 
CENTRAL TEXAS.

LAT...LON 2996 9822 3011 9809 3004 9782 2981 9797
TIME...MOT...LOC 0527Z 298DEG 29KT 2993 9795

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 10:39 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Mar 19, 10:39 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1039 PM CDT TUE MAR 19 2013

.UPDATE...
CONVECTION HAS DEVELOPED BACK FURTHER WEST OVER TOWARDS
FREDERICKSBURG...AND BECOME A BIT MORE ORGANIZED WHERE SURFACE
BASED CAPE VALUES HAVE SPIKED TO NEAR 1500J/KG. REFLECTIVITY AND
VAD WINDS INDICATE SELY WINDS AT 2-4 THSD FEET THAT IS INCREASING
THE LOW LEVEL MOISTURE. THEREFORE EXPECT THIS CONVECTION TO
CONTINUE AS MOVES SEWD AND WILL AFFECT THE I35 CORRIDOR BETWEEN
NEW BRAUNFELS AND AUSTIN-GEORGETOWN OVER THE NEXT ONE TO TWO HOURS
AS THE CONVECTION SLIDES SEWD. SEVERE THREAT APPEARS MARGINAL AS
DISCUSSED IN LATEST SWOMCD FROM SPC. NO MAJOR CHANGES AT THIS
TIME.

&&

.PREV DISCUSSION... /ISSUED 914 PM CDT TUE MAR 19 2013/

UPDATE...
SHALLOW SURGE OF COLD AIR NEAR THE SURFACE WAS RESULTING IN MORE
ELEVATED CONVECTION ACROSS THE FAR NRN CWA FROM LLANO TO BURNET.
THE LEADING EDGE OF THE BOUNDARY WAS PUSHING SLOWLY SOUTHWARD...
HOWEVER EXPECTING MOST CONVECTION REMAINING FURTHER NORTH CLOSER
TO THE MID LEVEL SHORT WAVE. SEVERE THREAT HAS SHIFTED MORE TO
HAIL(MARGINALLY SEVERE) MAINLY ACROSS CENTRAL TX. WILL CONSIDER
REMOVING SOME WESTERN COUNTIES IN THE NEXT HOUR. QUICK LOOK AT THE
00Z NAM WAS NOT INDICATING MUCH CONVECTION DEVELOPING MUCH
SOUTHWARD EITHER.

PREV DISCUSSION... /ISSUED 620 PM CDT TUE MAR 19 2013/

AVIATION...
VFR BEFORE STORMS MOVE INTO THE AREA THIS EVENING. BEST CHANCE FOR
TSRA WILL BE AT AUS BETWEEN ABOUT 03Z AND 07Z. SLIGHTLY LESS OF A
CHANCE IN THE SAN ANTONIO AREA...IF I COULD I WOULD USE A PROB30
GROUP. CIGS WITH STORMS WILL DROP TO MVFR AND CIGS WILL REMAIN
THERE BEHIND THE BOUNDARY. WINDS WILL INCREASE FROM THE NORTH TO
AROUND 15 KTS. SHOULD SEE IMPROVEMENT IN CIGS LATE MORNING
WEDNESDAY.

AT DRT NO STORMS ARE EXPECTED. VFR CONDITIONS WILL CONTINUE
THROUGH THE EVENING. CIGS WILL DROP TO MVFR BY AROUND 09Z.
IMPROVEMENT TO VFR BY EARLY AFTERNOON WEDNESDAY.

PREV DISCUSSION... /ISSUED 335 PM CDT TUE MAR 19 2013/

SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...
CONCERNS THROUGH TONIGHT WILL BE CENTERED ON CONVECTION CHANCES
ACROSS SOUTH CENTRAL TEXAS AS AN UPPER LEVEL SHORTWAVE TROUGH MOVES
IN FROM THE NORTHWEST. THE LATEST HI-RES MODELS SUGGEST CONVECTION
WILL INITIATE ACROSS THE SOUTHERN EDWARDS PLATEAU/FAR NORTHWESTERN
HILL COUNTRY AROUND 00Z (7 PM) AS A LEAD SHORTWAVE TROUGH ARRIVES BY
EARLY THIS EVENING. SHOWER AND THUNDERSTORM ACTIVITY WILL THEN
GRADUALLY SPREAD SOUTHEAST ACROSS THE REMAINDER OF SOUTH CENTRAL
TEXAS THROUGH THE REMAINDER OF THE EVENING AND OVERNIGHT HOURS. A
FEW OF THE STORMS COULD BE STRONG TO SEVERE...MAINLY ALONG AND NORTH
OF A MOUNTAIN HOME TO SAN MARCOS TO SCHULENBURG LINE. THIS DOES
INCLUDE THE AUSTIN METRO AREA. AS OF NOW...THE FAVORED TIME FOR
SEVERE WEATHER WILL BE ROUGHLY 10 PM TONIGHT UNTIL 1 AM WEDNESDAY
MORNING. THE MAIN CONCERNS WITH THE STRONGEST ACTIVITY WILL BE LARGE
HAIL AND DAMAGING WINDS. RAIN CHANCES WILL DECREASE ON WEDNESDAY AS
NORTHERLY WINDS USHER DRIER AIR INTO SOUTH CENTRAL TEXAS.

LONG TERM (THURSDAY THROUGH TUESDAY)...
ZONAL FLOW ALOFT REMAINS INTACT THROUGH THE REMAINDER OF THE WORK
WEEK. THIS WILL RESULT IN A WARMING TREND FOR SOUTH CENTRAL TEXAS. A
RETURN OF GULF MOISTURE COULD ALSO AID IN A FEW SHOWERS DEVELOPING
ON THURSDAY AND FRIDAY FOR AREAS GENERALLY EAST OF HIGHWAY 281. WE
WILL KEEP RAIN CHANCES LOW (20%) GIVEN A LACK OF UPPER AIR SUPPORT
ACROSS OUR REGION. TEMPERATURES WILL WARM QUICKLY BY FRIDAY AS
READINGS IN THE LOWER AND MID 90S RETURN TO THE RIO GRANDE WITH
WIDESPREAD 80S ELSEWHERE. THE LATEST ECMWF MOS WAS PREFERRED OVER
THE GFS MOS GUIDANCE. WARM CONDITIONS REMAIN INTACT ON SATURDAY AND
GIVEN THE AMPLIFIED LOW-LEVEL THERMAL RIDGE AND DRYLINE MIXING
EASTWARD THROUGH THE REGION...WE HAVE INCREASED HIGH TEMPERATURES
FOR SATURDAY. A COLD FRONT WILL MOVE THROUGH ON SUNDAY BRINGING SOME
GUSTY NORTHERLY WINDS AND DRIER AIR TO ALL AREAS. DESPITE THE COOLING
BEHIND THE FRONT...TEMPERATURES WILL STILL MANAGE TO REMAIN A FEW
DEGREES ABOVE NORMAL FOR MOST AREAS. TEMPERATURES FINALLY MANAGE TO
DROP NEAR OF JUST BELOW NORMAL FOR EARLY NEXT WEEK AS DRY WEATHER
CONTINUES.

FIRE WEATHER...
WESTERLY WINDS AND DRIER AIR BEGIN TO MOVE ACROSS SOUTH CENTRAL TEXAS
ON FRIDAY AND SATURDAY. THE MAIN AREA OF CONCERN ON FRIDAY WILL
GENERALLY REMAIN CONFINED TO THE RIO GRANDE PLAINS...WITH DRY
CONDITIONS SPREADING EAST TO THE HIGHWAY 281 CORRIDOR ON SATURDAY.
A COLD FRONT WILL THEN MOVE THROUGH ON SUNDAY BRINGING GUSTY NORTH
WINDS AND INCREASING FIRE WEATHER CONCERNS TO ALL OF SOUTH CENTRAL
TEXAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              56  75  53  78  64 /  50  10  10  10  20
AUSTIN BERGSTROM INTL AIRPORT  55  75  48  77  62 /  40  20  10  10  20
NEW BRAUNFELS MUNI AIRPORT     56  76  51  77  63 /  30  20  10  20  20
BURNET MUNI AIRPORT            52  71  51  75  62 /  60  10  10  10  20
DEL RIO INTL AIRPORT           63  73  59  85  62 /  10  20  10  10  10
GEORGETOWN MUNI AIRPORT        53  73  50  76  62 /  60  10  10  10  20
HONDO MUNI AIRPORT             59  77  52  79  62 /  20  20  10  10  10
SAN MARCOS MUNI AIRPORT        56  75  50  77  63 /  30  20  10  20  20
LA GRANGE - FAYETTE REGIONAL   56  76  51  77  64 /  40  20  10  20  20
SAN ANTONIO INTL AIRPORT       58  76  53  77  64 /  30  20  10  20  20
STINSON MUNI AIRPORT           59  76  53  77  64 /  30  20  10  20  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...05
SYNOPTIC/GRIDS...01
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Mar 19, 6:13 PM CDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
613 PM CDT TUE MAR 19 2013

TXZ171>173-183>194-202>209-217>225-228-202315-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
613 PM CDT TUE MAR 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING UNTIL
MIDNIGHT GENERALLY NORTH OF A LINE FROM MOUNTAIN HOME TO NEW
BRAUNFELS TO SCHULENBURG. THE MAIN THREAT FROM THESE STORMS WILL
BE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE
FRIDAY AND SATURDAY AFTERNOON OVER THE WESTERN HALF OF SOUTH CENTRAL
TEXAS...FOR LOW RELATIVE HUMIDITY AND BREEZY WEST TO NORTHWEST
WINDS.

ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED
FOR ALL OF SOUTH CENTRAL TEXAS ON SUNDAY AFTERNOON FOR BREEZY
NORTH WINDS AND LOW RELATIVE HUMIDITY.

OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

In the hours before

Special weather statement, Mar 19, 10:48 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1048 PM CDT TUE MAR 19 2013

TXZ188-190-200430-
BLANCO-GILLESPIE-
1048 PM CDT TUE MAR 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BLANCO AND SOUTHEASTERN
GILLESPIE COUNTIES UNTIL 1130 PM CDT...

AT 1046 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTH OF WILLOW CITY...OR 9 MILES
NORTHEAST OF FREDERICKSBURG...MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BLUMENTHAL...
  STONEWALL...
  LBJ STATE PARK...
  ALBERT...
  HYE...
  ROCKY CREEK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3032 9840 3011 9852 3028 9886 3044 9877
TIME...MOT...LOC 0348Z 296DEG 21KT 3032 9872
Local storm report, Mar 19, 11:13 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1113 PM CDT TUE MAR 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     HAIL             SUN CITY                30.67N  97.71W
03/19/2013  E0.88 INCH       WILLIAMSON         TX   PUBLIC

&&

EVENT NUMBER EWX1300111

SBS
Local storm report, Mar 19, 11:14 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1114 PM CDT TUE MAR 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 PM     HAIL             GEORGETOWN              30.65N  97.69W
03/19/2013  M1.00 INCH       WILLIAMSON         TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1300112

SBS
Local storm report, Mar 19, 11:18 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1118 PM CDT TUE MAR 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     HAIL             SUN CITY                30.67N  97.71W
03/19/2013  E1.50 INCH       WILLIAMSON         TX   PUBLIC

&&

EVENT NUMBER EWX1300113

SBS
Local storm report, Mar 19, 11:21 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1121 PM CDT TUE MAR 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HAIL             5 NNW GEORGETOWN        30.71N  97.72W
03/19/2013  E0.50 INCH       WILLIAMSON         TX   COCORAHS

&&

EVENT NUMBER EWX1300114

SBS
Local storm report, Mar 19, 11:50 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1150 PM CDT TUE MAR 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 PM     HAIL             9 E GEORGETOWN          30.65N  97.53W
03/19/2013  M1.00 INCH       WILLIAMSON         TX   COCORAHS

&&

EVENT NUMBER EWX1300115

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 7:21 PM CDTSpecial Weather StatementEWXBurnet39 min
Mar 19, 8:05 PM CDTSpecial Weather StatementEWXWilliamson40 min
Mar 19, 10:29 PM CDTSpecial Weather StatementEWXBurnet46 min
Mar 19, 10:40 PM CDTSpecial Weather StatementEWXBlanco50 min
Mar 19, 10:48 PM CDTSpecial Weather StatementEWXBlanco42 min
Mar 19, 11:02 PM CDTSevere Thunderstorm WarningEWXBlanco, Hays, Travis43 min
Mar 19, 11:09 PM CDTSevere Thunderstorm WarningEWXWilliamson51 min
Mar 19, 11:11 PM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Gillespie, Hays, Kendall49 min
Mar 20, 12:22 AM CDTSevere Thunderstorm WarningEWXLee23 min
Mar 20, 12:37 AM CDTSevere Thunderstorm WarningEWXCaldwell, Comal, Gonzales, Guadalupe, Hays38 min
Mar 20, 12:43 AM CDTSevere Thunderstorm WarningEWXLee32 min
Mar 20, 1:00 AM CDTSpecial Weather StatementEWXBastrop45 min
Mar 20, 1:28 AM CDTSpecial Weather StatementEWXBurnet47 min
Mar 20, 2:01 AM CDTSevere Thunderstorm WarningEWXBurnet, Travis, Williamson44 min
Mar 20, 2:32 AM CDTSevere Thunderstorm WarningEWXTravis, Williamson43 min
Mar 20, 3:01 AM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee, Travis, Williamson44 min
Mar 20, 3:34 AM CDTSpecial Weather StatementEWXBlanco41 min
Mar 20, 3:44 AM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee31 min
Mar 20, 4:10 AM CDTSpecial Weather StatementEWXMaverick50 min
Mar 20, 4:14 AM CDTSevere Thunderstorm WarningEWXFayette, Lee16 min
Mar 20, 4:46 AM CDTSevere Thunderstorm WarningEWXDimmit, Maverick, Zavala44 min
Mar 20, 5:12 AM CDTSevere Thunderstorm WarningEWXDimmit, Maverick, Zavala48 min

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.